MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209004A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: fund inst de molestias do aparelho digestivo e da nutri - hosp prof edmundo (sp) additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 29th december, 2023 getinge became aware of an issue with one of surgical lights - volista access.It was stated the label was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
On 29th december, 2023 getinge became aware of an issue with one of surgical lights - volista access.It was stated the label was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Further information provided by getinge employee indicated that missing label was placed outside the sterile area.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no possibility of sterile field contamination, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
The initial reporter was engineer.The correction of b5 describe event and problem, h3a device evaluated by manufacturer?, h3b device not eval provide code, h3c if other provide code -explain, h4 manufacture date and h6 investigation finding fields deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 29th december, 2023 getinge became aware of an issue with one of surgical lights - volista access.It was stated the label was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 29th december, 2023 getinge became aware of an issue with one of surgical lights - volista access.It was stated the label was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Further information provided by getinge employee indicated that missing label was placed outside the sterile area.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no possibility of sterile field contamination, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.Previous h3a device evaluated by manufacturer?: no.Corrected h3a device evaluated by manufacturer?: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code -explain: device not returned to manufacturer.Corrected h3c if other provide code -explain: n/a.Previous h4 manufacture date: 2020-03-23 corrected h4 manufacture date: 2020-03-24 previous h6 investigation findings: results pending completion of investigation|||3233 corrected h6 investigation findings: none initially provided information was pointing to missing label.The issue is considered as safety related as any particles falling off into sterile field or during procedure may cause contamination or serious injury.According to additional clarification provided by the getinge technician, the initial information was not clear.It was determined that the issue investigated herein is not safety and risk related as mentioned missing label was placed outside the sterile area, so there was no possibility of sterile filed contamination.The investigation was performed.The investigated scenarios did not cause risk to human life.The review of the customer product complaints, related to investigated issue in time, shows that there is no regular income.No apparent reason was identified for suggesting to open a capa or evaluation for the need of another action in the market.

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18434578
Report Number9710055-2024-00006
Device Sequence Number12677697
Product Code FSY
UDI-Device Identifier03700712401320
UDI-Public03700712401320
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209004A
Device Catalogue NumberARDVCS209004A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown